Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Reducing the codimension of Kähler immersions


Author: H. Jacobowitz
Journal: Proc. Amer. Math. Soc. 78 (1980), 453-454
MSC: Primary 53B35; Secondary 53C42
MathSciNet review: 553395
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The codimension of an immersion of a Kähler manifold may be reduced if there is a holomorphic vector field normal to the manifold.


References [Enhancements On Off] (What's this?)

  • [1] A. G. Colares and M. P. do Carmo, On minimal immersions with parallel normal curvature tensor, Geometry and topology (Proc. III Latin Amer. School of Math., Inst. Mat. Pura Aplicada CNPq, Rio de Janeiro, 1976) Springer, Berlin, 1977, pp. 104–113. Lecture Notes in Math., Vol. 597. MR 0493820
  • [2] Joseph Erbacher, Reduction of the codimension of an isometric immersion, J. Differential Geometry 5 (1971), 333–340. MR 0288701
  • [3] Shing Tung Yau, Submanifolds with constant mean curvature. I, II, Amer. J. Math. 96 (1974), 346–366; ibid. 97 (1975), 76–100. MR 0370443

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53B35, 53C42

Retrieve articles in all journals with MSC: 53B35, 53C42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0553395-X
Article copyright: © Copyright 1980 American Mathematical Society